New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

kgb
New Member


Date Joined Aug 2006
Total Posts : 4
   Posted 8/25/2006 7:41 PM (GMT -7)   
Has anyone taken "Pamine Forte"? I have just started taking it, and I have a very dry mouth and throat, can't taste anything, and I am very tired. I know these are side effects, but will these go away and does this medicine work? I have "D" daily and most of the time can"t even make it to the bathroom!!!!! The doctors have NO idea what I have.   Thanks, kgb
 
All I did was give you a subject line. -- Lil  :-)

Post Edited By Moderator (7Lil) : 8/25/2006 9:37:42 PM (GMT-6)


bhkhhh
Regular Member


Date Joined Jul 2006
Total Posts : 245
   Posted 8/25/2006 8:18 PM (GMT -7)   
my daughter was given this ibs-d. It seemed to work real well for her cramps & the d but it would then constipate her. It made her very tired. She only takes it as needed. She does 'nt have real bad ibs. She was put on some real potent anti-b & that is when it all started.
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, February 21, 2017 6:51 PM (GMT -7)
There are a total of 2,763,448 posts in 303,987 threads.
View Active Threads


Who's Online
This forum has 150688 registered members. Please welcome our newest member, baidai66.
464 Guest(s), 16 Registered Member(s) are currently online.  Details
Canada Mark, Artist Mark, JNF, bythesea, Serenity Now, Mrseaglea, Liamb12345, magoo2, Pratoman, ChickNorris, Alice22, elsa68, AZ Guy, Traveler, brucen36, Robertmp


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer